What is it
Brupro Ibuprofen 400mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 400mg of Ibuprofen.
Adults and children over 12 years take 1 tablet initially, then if necessary 1 tablets every 4 hours. Do not exceed 3 tablets in 24-hours.
Not suitable for children under 12 years.
Warnings & Cautions
Do not take with any other ibuprofen products.
If you experience any side effects such as dizziness or disturbed vision you should not driving or using machinery.
If you are pregnant do not take this medication unless advised by your doctor. It should not be taken in the last 3 months of pregnancy or while breastfeeding.
Each film coated tablet contains 400mg of ibuprofen.
The other ingredients are colloidal anhydrous silica, croscarmellose sodium, microcrystalline cellulose,
magnesium stearate, stearic acid, maize starch, hypromellose, talc, macrogol 400 and titanium dioxide
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.